# SDR SWAA2023091800021

- Difficulty date: September 13, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 38,401 hours, 23,566 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zn 400 Nacelle/P
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT MULTIPLE AIRCRAFT AND TOWER REPORTED FLAMES COMING OUT OF ENGINE 1 AND A RED GLOW AT EXHAUST OF BOTH ENG 1 AND 2 . ALL ENGINE PARAMETERS ON EN 1 AND 2 NORMAL .<[01] REFERENCET TTG8Q00NE8U0 FOR INSPECTION AND T/S OF NO 2 ENGINE.;[02] REFERENCE TTG8Q00NE8U0 FOR INSPECTION AND T/S OF NO 2 ENGINE.;[03] C/W;[04] REF TTG8Q00NE8U0 FOR #2 ENG WORK; LEAK; & OPS CHECKS. FOR #1 ESN 804507: R&R'D #4 & #5 OIL SUPPLY LINES; R&R'D OIL INLET COVER;  AND REPACKED & RESEALED REAR SUMP IAW MM 72-56-00; SEE ATTACHMENTS FOR WORK PERFORMED BY BP AERO ENGINE SERVICES W/O #23341ES; ALSO REF TTG8Q00NEHE7. #1 & #2 ENGINES IDLE/POWER RUNS OPS CHECK NORMAL.
